# SDR SWAA2020051243232

- Difficulty date: April 16, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 400 AND STRINGER 26L FWD CARGO COMPARTMENT / REPLACED ANGLE-CLIP LOC ON BS 400 AND STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM '9' AND DWG 143A7505 SHEET 2 REV B (U131)
